# SDR DALA2022042502895

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 66,261 hours, 21,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:206 EXIT LGHT FIXTURE COVERLOCATED NEAR MIDDLE LAVPANEL WILL NOT STAY ON. CORRECTIVE ACTION: RE-ATTACHED LENS REF TOPP 50-00-25. (2207044)
